# SDR HALA2009112400547

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,012 hours, 5,712 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG "WX SYS" DISPLAYED ON STATUS PAGE.  MESSAGE GONE ON ARRIVAL.  PERFORMED FIM 34-43-00/101 FIG 103 FOR WXR BITE.  NO FAULTS FOUND.  THE SYS IS OK.
